On the diophantine equation$u$^{2}−$D v$^{2}= ± 4$N$

Bengt Stolt

TBD mathscidoc:1701.332100

Arkiv for Matematik, 3, (2), 117-132, 1955.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:18 uploaded by arkivadmin ] [ 454 downloads ] [ 0 comments ]
@inproceedings{bengt1955on,
  title={On the diophantine equation$u$^{2}−$D v$^{2}= ± 4$N$},
  author={Bengt Stolt},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203418862566909},
  booktitle={Arkiv for Matematik},
  volume={3},
  number={2},
  pages={117-132},
  year={1955},
}
Bengt Stolt. On the diophantine equation$u$^{2}−$D v$^{2}= ± 4$N$. 1955. Vol. 3. In Arkiv for Matematik. pp.117-132. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203418862566909.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved